ITM Web Conf.
Volume 22, 2018The Third International Conference on Computational Mathematics and Engineering Sciences (CMES2018)
|Number of page(s)
|17 October 2018
Some Spectral Properties of p-Laplacian Diffusion Boundary Value Problem on Time Scales
Department of Mathematics, Firat University, Elazig, Turkey
* Corresponding author: email@example.com
In this paper, we consider p-Laplacian type Diffusion boundary value problem on an arbitrary time scale. We generalize some spectral properties of p-Laplacian Diffusion problem to an arbitrary time scale. Moreover, we prove Picone's identity for this problem.
© The Authors, published by EDP Sciences, 2018
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.